# SDR ASAA2015052911910

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 32,947 hours, 10,007 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Inoperative
- Location: Keyboard
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU R6 BUTTON INOPERATIVE.  ACFT GROUNDED.  REF AMM 34-61-01, REMOVED AND INSTALLED NEW KEYBOARD. PERFORMED SYS TEST REF AMM 34-61-01-400-801. STEP D ALL TESTS PASSED.
